# SDR HEEA0015288

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 6220 · Main Rotor Head
- Part: Arm
- Part number: 7640002900104
- Condition: Misinstalled
- Location: Viscous Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DAMPER ARM IMPROPERLY INSTALLED.
